# SDR QXEA2014121501075

- Difficulty date: December 15, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 31,680 hours, 32,901 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 13000 FT,  HAD A FUSELAGE DOOR INTERMITTANT WARNING LIGHT, LEVELED & LIGHT STAYED OUT.  FURTHER CLIMB LIGHT CAME ON INTERMITTENTLY.  RETURNED TO FIELD.  LANDING UNEVENTFUL.  PRESSURIZED ACFT IAW AMM TASKS 21-00-00-863-801 & -802,  DUPLICATED DISCREPANCY ON GROUND.  ADJUSTED AFT CARGO DOOR LOCK PROXIMITY SENSOR IAW AMM TASK 52-71-01-830-806.  PRESSURIZED ACFT, SENSOR VALUES REMAINED WITHIN LIMITS, LIGHT DID NOT ILLUMUNATE.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
